# SDR GUUA03140701

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 20,589 hours, 35,276 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9199, AFTER TAKEOFF PINK FLUID LEAKAGE AND ODOR FOUND ON FIRST OFFICERS FLOORBOARD. RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  FOUND RESIDUAL HYDRAULIC FLUID DUE TO BRAKE RESERVOIR OVERSERVICE. CLEANED RESIDUAL HYDRAULIC FLUID. INSPECTED FIRST OFFICERS BRAKE MASTER CYLINDER AND BRAKE LINES NO LEAKS NOTED.
